开放存取 开放存取  受限制的访问 ##reader.subscriptionAccessGranted##  受限制的访问 订阅存取

卷 216, 编号 1 (2025)

Solvability of nonlinear degenerate equations and estimates for inverse functions

Arutyunov A., Zhukovskiy S.

摘要

For a continuous map $F$ from a finite-dimensional real space to another such space the question of the solvability of the nonlinear equation of the form $F(x)=y$ is investigated for $y$ close to a fixed value $F(\overline x)$. To do this, the concept of $\lambda$-truncation of the map $F$ in a neighbourhood of the point $\overline x$ is introduced and examined. A theorem on the uniqueness of a $\lambda$-truncation is proved. The regularity condition is introduced for $\lambda$-truncations; it is shown to be sufficient for the solvability of the equation in question. A priori estimates for the solution are obtained. Bibliography: 16 titles.

Matematicheskii Sbornik. 2025;216(1):3-29
pages 3-29 views

Operator estimates for elliptic equations in multidimensional domains with strongly curved boundaries

Borisov D., Suleimanov R.

摘要

A system of semilinear elliptic equations of the second order is considered in a multidimensional domain. The boundary of this domain is curved arbitrarily within a thin layer along the unperturbed boundary. Dirichlet or Neumann conditions are prescribed on the curved boundary. In the case of Neumann conditions certain additional, rather natural and very weak assumptions are made on the structure of the curved boundary. They make it possible to consider a very wide class of curved boundaries, including, for example, classical rapidly oscillating boundaries. It is shown that when the above thin layer shrinks and the curved boundary approaches the unperturbed one, the homogenization of the problem under consideration leads to the same system of equations with the same boundary conditions but imposed on the limit boundary. The main result consists in relevant operator $W_2^1$- and $L_2$-estimates. Bibliography: 29 titles.

Matematicheskii Sbornik. 2025;216(1):30-60
pages 30-60 views

Equidistribution of zeros of random polynomials and random polynomial mappings on $\pmb{\mathbb{C}}^{m}$

Günyüz O.

摘要

We study the equidistribution problem of zeros in relation to a sequence of $Z$-asymptotically Chebyshev polynomials on $\mathbb{C}^{m}$. We use certain results obtained in a very recent work by Bayraktar, Bloom and Levenberg and obtain an equidistribution result in a more general probabilistic setting than what the paper of Bayraktar, Bloom and Levenberg considers, even though the basis polynomials they use are more general than $Z$-asymptotically Chebyshev polynomials. Our equidistribution result is based on the expected distribution and the variance estimate of random zero currents corresponding to the zero sets (zero divisors) of polynomials. This equidistribution result of general nature shows that equidistribution turns out to be true without the random coefficients being independent and identically distributed, which also means that there is no need to use any specific probability distribution function for these random coefficients. In § 3, unlike in the $1$-codimensional case, we study the basis of polynomials orthogonal with respect to the $L^{2}$-inner product defined by the weighted asymptotically Bernstein–Markov measures on a given locally regular compact set, and with a probability distribution studied well by Bayraktar and including the (standard) Gaussian and the Fubini–Study probability distributions as special cases we have an equidistribution result for codimensions larger than $1$. Bibliography: 35 titles.

Matematicheskii Sbornik. 2025;216(1):61-78
pages 61-78 views

Multiple trigonometric series with partially monotone coefficients

Dzhumabaeva D., Dyachenko M., Nursultanov E.

摘要

Generalizations of the Hardy–Littlewood theorem to multiple trigonometric series with partially monotone coefficients are discussed.Bibliography: 8 titles.

Matematicheskii Sbornik. 2025;216(1):79-95
pages 79-95 views

Slim exceptional sets of Waring–Goldbach problem: two squares, two cubes and two biquadrates

Tian S.

摘要

Let $N$ be a sufficiently large number. We show that, with at most $O(N^{3/32+\varepsilon})$ exceptions, all even positive integers not exceeding $N$ can be represented in the form $p_1^2+p_2^2+p_3^3+p_4^3+p_5^4+p_6^4$, where $p_1, p_2, …, p_6$ are prime numbers. This is an improvement of the result $O(N^{7/18+\varepsilon})$ due to Zhang and Li.Bibliography: 13 titles.

Matematicheskii Sbornik. 2025;216(1):96-108
pages 96-108 views

On jet closures of singularities

Chen Y., Zuo H.

摘要

Jet closure and jet support closure were first introduced by de Fernex, Ein and Ishii to solve the local isomorphism problem. In this paper we introduce two local algebras associated to jet closure and jet support closure, respectively. We show that these two algebras are invariants of singularities. We compute and investigate these invariants for some interesting cases, such as the cases of monomial ideals and homogeneous ideals. For application, we can distinguish different simple curve singularities by a finite number of jet support closures, and this number is close to the Milnor number of the singularity. We also introduce a new filtration and a jet index for jet closures. The jet index describes which jet scheme recovers the information on the base scheme. Moreover, we obtain some properties of the jet index. Bibliography: 16 titles.

Matematicheskii Sbornik. 2025;216(1):109-143
pages 109-143 views

A criterion for the strong continuity of representations of topological groups in reflexive Frechet spaces

Shtern A.

摘要

We obtain some necessary and sufficient conditions for the strong continuity of representations of topological groups in reflexive Frechet spaces. In particular, we show that a representation $\pi$ of a topological group $G$ in a reflexive Frechet space is continuous in the strong operator topology if and only if for some number $q$, $0\le q<1$, and some neighbourhood $V$ of the identity element $e\in G$, for any neighbourhood $U$ of the zero element in $E$, its polar $\overset\circ{U}$ in the dual space $E^*$, any vector $\xi$ in $U$ and any element $f\in\overset\circ{U}$ the inequality $|f(\pi(g)\xi-\xi)|\le q$ holds for all $g\in V$. Bibliography: 26 titles.

Matematicheskii Sbornik. 2025;216(1):144-152
pages 144-152 views

Согласие на обработку персональных данных с помощью сервиса «Яндекс.Метрика»

1. Я (далее – «Пользователь» или «Субъект персональных данных»), осуществляя использование сайта https://journals.rcsi.science/ (далее – «Сайт»), подтверждая свою полную дееспособность даю согласие на обработку персональных данных с использованием средств автоматизации Оператору - федеральному государственному бюджетному учреждению «Российский центр научной информации» (РЦНИ), далее – «Оператор», расположенному по адресу: 119991, г. Москва, Ленинский просп., д.32А, со следующими условиями.

2. Категории обрабатываемых данных: файлы «cookies» (куки-файлы). Файлы «cookie» – это небольшой текстовый файл, который веб-сервер может хранить в браузере Пользователя. Данные файлы веб-сервер загружает на устройство Пользователя при посещении им Сайта. При каждом следующем посещении Пользователем Сайта «cookie» файлы отправляются на Сайт Оператора. Данные файлы позволяют Сайту распознавать устройство Пользователя. Содержимое такого файла может как относиться, так и не относиться к персональным данным, в зависимости от того, содержит ли такой файл персональные данные или содержит обезличенные технические данные.

3. Цель обработки персональных данных: анализ пользовательской активности с помощью сервиса «Яндекс.Метрика».

4. Категории субъектов персональных данных: все Пользователи Сайта, которые дали согласие на обработку файлов «cookie».

5. Способы обработки: сбор, запись, систематизация, накопление, хранение, уточнение (обновление, изменение), извлечение, использование, передача (доступ, предоставление), блокирование, удаление, уничтожение персональных данных.

6. Срок обработки и хранения: до получения от Субъекта персональных данных требования о прекращении обработки/отзыва согласия.

7. Способ отзыва: заявление об отзыве в письменном виде путём его направления на адрес электронной почты Оператора: info@rcsi.science или путем письменного обращения по юридическому адресу: 119991, г. Москва, Ленинский просп., д.32А

8. Субъект персональных данных вправе запретить своему оборудованию прием этих данных или ограничить прием этих данных. При отказе от получения таких данных или при ограничении приема данных некоторые функции Сайта могут работать некорректно. Субъект персональных данных обязуется сам настроить свое оборудование таким способом, чтобы оно обеспечивало адекватный его желаниям режим работы и уровень защиты данных файлов «cookie», Оператор не предоставляет технологических и правовых консультаций на темы подобного характера.

9. Порядок уничтожения персональных данных при достижении цели их обработки или при наступлении иных законных оснований определяется Оператором в соответствии с законодательством Российской Федерации.

10. Я согласен/согласна квалифицировать в качестве своей простой электронной подписи под настоящим Согласием и под Политикой обработки персональных данных выполнение мною следующего действия на сайте: https://journals.rcsi.science/ нажатие мною на интерфейсе с текстом: «Сайт использует сервис «Яндекс.Метрика» (который использует файлы «cookie») на элемент с текстом «Принять и продолжить».